# SDR QXEA200700621

- Difficulty date: April 15, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 15,082 hours, 15,322 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Broken
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA FLIGHT NR 2372: LANDING GEAR EXTENSION DOOR LOCKING MECHANISM BROKEN.  DOOR WILL NOT CLOSE.  MAINTENANCE REPLACED LATCHING MECHANISM AS REQUIRED.  OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.  NO OTHER PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
